| Model Number |
C24101E |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Material Puncture/Hole (1504)
| Health Effect - Clinical Code |
No Information (3190)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Although requested, the affected product has not been received.A follow up report will be submitted with investigation results should the devices be received for evaluation.
Event or Problem Description
It was reported that an unspecified iv medication bag was found to be empty after being initiated by the previous shift.Upon assessment it was found that there was a hole located in the upper portion of the tubing set.